# SDR FDEA201102120550

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 44,444 hours, 7,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, PERFORMED EMERGENCY LIGHT TEST FAIL.  CHECK FOUND HAS EMERGENCY LIGHT BATTERY 1 LOW MESSAGE IN EAD, R & R EMERGENCY LIGHT BATTERY IAW MM  33-51-01-4-0, PERFORMED OPS TEST OF THE EMERGENCY LIGHT PACK ALL SATIS IAW MM 33-51-01-5-0.
